# SDR UIEA2017021600195

- Difficulty date: February 15, 2017
- Submitted: February 16, 2017
- Operation: Air carrier
- Aircraft: N476MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29256
- Aircraft time: 71,950 hours, 12,873 cycles
- Engine: Ge CF66D
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Receptacle
- Part number: 41817054
- Part serial: AAC3308
- Condition: Damaged
- Location: Fuel Transmitter
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE NR 1 ENGINE FUEL TRANSMITTER RECEPTACLE AND CONNECTOR DAMAGED.  IAW SWPM 20-60-06 REV.63 AND WDM 73-33-11 REV.41 REPLACED THE TRANSMITTER RECEPTACLE AND CONNECTOR. IAW AMM 73-33-01-000-801 REV.88 AND AMM 73-33-01-400-801 REV.88 REPLACED FUEL PRESSURE TRANSMITTER.
